RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 2, Pages 19–25 (Mi mz2384)  

Holomorphic extension of functions from subsets of Shilov boundaries of circular strictly star-shaped domains

O. V. Karepov

Krasnoyarsk State University

Full text: PDF file (612 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:2, 780–784

Bibliographic databases:

UDC: 517.55
Received: 28.03.1991

Citation: O. V. Karepov, “Holomorphic extension of functions from subsets of Shilov boundaries of circular strictly star-shaped domains”, Mat. Zametki, 54:2 (1993), 19–25; Math. Notes, 54:2 (1993), 780–784

Citation in format AMSBIB
\Bibitem{Kar93}
\by O.~V.~Karepov
\paper Holomorphic extension of functions from subsets of Shilov boundaries of circular strictly star-shaped domains
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 2
\pages 19--25
\mathnet{http://mi.mathnet.ru/mz2384}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1244977}
\zmath{https://zbmath.org/?q=an:0811.32006}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 2
\pages 780--784
\crossref{https://doi.org/10.1007/BF01212840}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL24600016}


Linking options:
  • http://mi.mathnet.ru/eng/mz2384
  • http://mi.mathnet.ru/eng/mz/v54/i2/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:178
    Full text:47
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019